# SDR F3LA200300054

- Difficulty date: February 1, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SEVERAL FASTENER HOLES WORN AND DAMAGED ON RT MLG WHEEL WELL CUTOUT AFT FAIRING ATTACH ANGLE.  REPLACED ATTACH ANGLE PER SRM 51-40-02.
